Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 19, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 14, 2011, 10:41 PM CDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 10:41 PM CDT (03:41 UTC)
- Expired
- Apr 16, 2011, 7:00 PM CDT
- In force
- 44 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
760 WHUS74 KMOB 150341 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1041 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... .WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD FRONT THROUGH FRIDAY. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH LATE SATURDAY. GMZ630-650-655-670-675-151145- /O.NEW.KMOB.SC.Y.0019.110415T0341Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1041 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS:SOUTHERLY WINDS INCREASING TO A ROUND 20 KNOTS. * SEAS:SEAS BUILDING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
749 WHUS74 KMOB 150421 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1121 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... .WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD FRONT THROUGH FRIDAY. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH LATE SATURDAY. GMZ630-650-655-670-675-151230- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1121 PM CDT THU APR 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS:SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS. * SEAS:SEAS BUILDING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
417 WHUS74 KMOB 150928 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 428 AM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... .WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD FRONT THROUGH TODAY. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH LATE SATURDAY. GMZ630-650-655-670-675-151730- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 428 AM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS:SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS. * SEAS:SEAS BUILDING TO 3 FEET NEAR SHORE TO 6 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS74 KMOB 151911 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 211 PM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... .WINDS WILL CONTINUE TO INCREASE AHEAD OF AN APPROACHING COLD FRONT THROUGH TODAY. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW IN THE WAKE OF THE FRONT THROUGH LATE SATURDAY. GMZ630-650-655-670-675-160315- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 211 PM CDT FRI APR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS:SOUTHERLY WINDS INCREASING TO 20 TO 25 KNOTS AND GUSTY. * SEAS:SEAS BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
004 WHUS74 KMOB 160651 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 151 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... .A STRONG WESTERLY FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY SATURDAY EVENING AS STRONG HIGH PRESSURE BUILDS FROM THE WEST. WINDS AND SEAS WILL SLOWLY DECREASE SATURDAY NIGHT THROUGH SUNDAY MORNING. GMZ630-650-655-670-675-161800- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 151 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WESTERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS:SEAS BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
581 WHUS74 KMOB 160835 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 335 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TODAY... .A STRONG WESTERLY FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THIS EVENING AS STRONG HIGH PRESSURE BUILDS FROM THE WEST. WINDS AND SEAS WILL SLOWLY DECREASE TONIGHT THROUGH SUNDAY MORNING. GMZ630-650-655-670-675-161645- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 335 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WESTERLY WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. * SEAS:SEAS 3 TO 5 FEET NEAR SHORE AND 4 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
373 WHUS74 KMOB 161654 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1154 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT TODAY... .A STRONG WESTERLY FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THIS EVENING AS STRONG HIGH PRESSURE BUILDS FROM THE WEST. WINDS AND SEAS WILL SLOWLY DECREASE TONIGHT THROUGH SUNDAY MORNING. GMZ630-650-655-670-675-170000- /O.CON.KMOB.SC.Y.0019.000000T0000Z-110417T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1154 AM CDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WESTERLY WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 14, 3:44 PM CDT, 6 hours 57 minutes earlier.
Area forecast discussion, Apr 14, 3:44 PM CDT, 6 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 344 PM CDT THU APR 14 2011 ...MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AND FRIDAY EVENING... .SHORT TERM [TONIGHT THROUGH FRIDAY NIGHT]...UPPER AIR MAP ANALYSIS SHOWS A NEGATIVE TILT TROF PIVOTING EWD OUT OF THE 4 CORNERS OF THE DESERT SW BRINGING MID LVL HEIGHT FALLS INTO THE PLAINS. THE RESULT IS A DEEPENING SFC LOW PRES SYSTEM OVR CENTRAL KS. A MILD NIGHT IS FORECAST DUE TO SRLY FLOW AROUND THE DVLPG LOW AND HIGH PRES OVR THE MID ATLC. COULD SEE SOME LATE NIGHT SHOWERS FORMING UP OVER THE WRN ZONES AS LOLVL ISENTROPIC LIFT INCREASES AND OPERATES ON DEEPENING MOISTURE. FRI...THE ENVIRONMENT IS PROGGED TO BECOME MORE ACTIVE AS A WARM FRONT SURGES NWD FRI AM. FCST SOUNDINGS SHOW A LOW LEVEL CAP INITIALLY IN THE AM...ERODING LATE AM INTO THE AFTN. AS UPPER LEVEL DIVERGENT FLOW SETS UP OVER THE REGION...A WEAKENING OF THE CAP SUPPORTS A SCATTERING OF TSTMS TO INITIATE IN THE WARM SECTOR AS THE ENVIRONMENT DESTABILIZES...GENERALLY OVR SE MS AND THE INTERIOR OF SW AL INITIALLY. THERE ARE SOME CONCERNS THAT ANY SUSTAINED UPDRAFTS WILL EXHIBIT ROTATION => ISOLATED TORNADOES...AS 0-3KM STORM RELATIVE HELICITIES RANGE FM 200-300 M2/S2. WET-BULB ZERO HGHTS FM 9-10.5 KFT LOOKS TO ALSO BE OPTIMAL FOR LRG HAIL IN THE MORE WELL DEFINED AND DEEP TSTM UPDRAFTS. AS THE DAY PROGRESSES...WITH THE WARM FRONT LIFTING NE...A COLD FRONT WILL BE ADVANCING EWD INTO THE LWR MS RIVER DELTA. WE COULD VERY WELL BE DEALING WITH...NOT ONLY DISCRETE SUPER CELLULAR STORMS DURING THE DAY...BUT ADDITIONAL STORMS FORMING A LINEAR ORIENTATION TO THE W...AS THE FRONT INTERACTS WITH DEEP GULF MOISTURE. LATEST TIMING OF LINE OF TSTMS IS INTO SE MS AND INTERIOR SW AL BY LATE FRI AFTN/EVE...THEN EWRD ACRS THE I-65 CORRIDOR BETWEEN 6 PM - MIDNIGHT AND THEN MOVING OUT OF THE ERN ZONES AND FL PNHNDL AFT MIDNIGHT OR SO. THERE IS GOOD CONFIDENCE IN THIS TIMING AS FCSTRS ASSESS THE LATEST SHORT RANGE MODELS AND ENSEMBLES. APPROACHING SQUALL LINE OF STORMS WILL POSE A THREAT OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. A MODERATE RISK OF SEVERE STORMS EXISTS FRI WITH THE GREATEST THREAT BEING MAINLY N OF THE COAST WHERE THE BEST DYNAMICS/FORCING EXISTS. HOWEVER...SRN SECTIONS/COAST NOT IMMUNE. STAY TUNED. MORE RAIN XPCTD FM THIS EVENT THAN THE ONE THAT PASSED THRU MON NIGHT. 1-1.5 INCHES OF STM TOTAL RAINFALL (FRI-FRI NIGHT) POSSIBLE OVER THE NRN ZONES WITH A HALF TO THREE QUARTERS OF AN INCH OVR THE SRN ZONES. OTHER THAN NUISANCE/VERY ISOLATED URBAN TYPE FLOODING...THE EWD PROGRESSION OF THE SYSTEM LOOKS TO MITIGATE WIDESPREAD PROBLEMS IN THIS DEPT. .LONG TERM [SATURDAY THROUGH THURSDAY]...WITH FRONT TO BE E OF THE AREA SAT...CLEARING EXPECTED WITH HIGHS IN THE MID/UPPER 70S. COOLER CONDITIONS SUN AM WITH LOWS DROPPING TO 45 TO 50 N OF THE IMMEDIATE COAST. HIGH PRES BRINGS SUNNY SKIES ON SUN WITH HIGHS IN THE UPPER 70S/NEAR 80. THE SFC HIGH MOVES RAPIDLY EAST WITH A SLGT CHC FOR RAIN RETURNING TO THE WESTERN SECTIONS BY MON AFTN AS A WEAK DISTURBANCE IN THE UPPER FLOW CROSSES THE AREA AND MOISTURE RETURNS ON THE SRLY FLOW. THE REMAINDER OF THE FCST PD WILL SEE AN OCCASIONAL CHC FOR SHWRS/TSTMS (BETTER CHC'S OVR THE NRN ZONES) AS MINOR DISTURBANCES IN THE SW UPPER FLOW CONTINUE TO RIDE OVER THE AREA. NO CHGS TO TEMPERATURES. /10 && .AVIATION...(14/18Z & 15/00Z ISSUANCES)...VFR CONDITIONS EXPECTED THROUGH ABOUT 15/09Z OVER MOST OF THE REGION...THEN BETWEEN 15/09Z-15/15Z WILL LIKELY SEE SOME LIGHT PATCHY FOG AND MVFR CIGS DEVELOP. MVFR CIGS CONTINUE THROUGH 15/18Z FOR CIGS...THEN AFTER 15/18Z CONDITIONS DETERIORATE AS ISOLATED CONVECTIVE ACTIVITY THAT HAS DEVELOPED DURING THE DAY BECOMES MORE WIDESPREAD AS A SQUALL LINE APPROACHES THE REGION FROM THE WEST...ESPECIALLY OVER SOUTHEASTERN MISSISSIPPI AND BORDERING SOUTHWEST ALABAMA COUNTIES BY AROUND 16/00Z. 12/DS && .MARINE...A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF WILL WEAKEN TONIGHT AND EARLY FRIDAY AS A COLD FRONT APPROACHES THE MARINE AREA FROM THE WEST. THE COLD FRONT WILL MOVE EAST ACROSS THE COASTAL WATERS FRIDAY NIGHT AND BE EAST OF THE MARINE AREA BY EARLY SATURDAY MORNING. IN ADVANCE OF THE FRONTAL PASSAGE...SCATTERED SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE...CAN BE EXPECTED FRIDAY AFTERNOON AND FRIDAY NIGHT. A MODERATE TO STRONG ONSHORE FLOW WILL DEVELOP AHEAD OF THIS SYSTEM EARLY FRIDAY AND CONTINUE THROUGH FRIDAY EVENING...WITH THE FLOW BECOMING MOSTLY WEST LATE FRIDAY NIGHT AND CONTINUING THROUGH SATURDAY AFTERNOON IN THE WAKE OF THE FRONT. A LIGHT ONSHORE FLOW WILL THEN DEVELOP ON SUNDAY AS HIGH PRESSURE OVER THE NORTH CENTRAL GULF SHIFTS EAST. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED FROM LATE FRIDAY THROUGH FRIDAY NIGHT...AND POSSIBLY INTO EARLY SATURDAY. 12/DS && .FIRE WEATHER...A WARM FRONT SURGES NORTHWARD FRIDAY MORNING AHEAD OF A COLD FRONT WHICH IS FORECAST TO MOVE ACROSS THE GULF COAST FRIDAY EVENING. THUNDERSTORM CHANCES WILL BE INCREASING THROUGH THE COURSE OF THE DAY FRIDAY WITH SOME STORMS FORECAST TO INTENSIFY TO SEVERE LEVELS AS A WARM...MOIST ENVIRONMENT BECOMES INCREASINGLY UNSTABLE. COLD FRONT MOVES EAST OF THE REGION...BRINGING DRIER CONDITIONS TO THE AREA SATURDAY. STRONG MIXED LAYER WINDS RESULT IN HIGH DISPERSION INDICES THE NEXT COUPLE DAYS. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 63 81 58 77 / 10 60 60 05 PENSACOLA 62 80 64 78 / 05 40 50 05 DESTIN 63 77 66 76 / 05 30 40 10 EVERGREEN 55 83 59 78 / 05 60 60 05 WAYNESBORO 60 84 55 75 / 20 70 40 00 CAMDEN 57 83 56 76 / 20 70 60 05 CRESTVIEW 56 84 63 79 / 05 40 50 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 14, 4:43 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 443 PM CDT THU APR 14 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-151800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 443 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHERLY WINDS OVER THE MARINE AREA WILL BECOME MODERATE TO STRONG TONIGHT AND MAY CREATE HAZARDOUS BOATING CONDITIONS LATE TONIGHT. NO OTHER FORMS OF HAZARDOUS OR SEVERE WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A STRONG COLD FRONT ADVANCES ACROSS THE CENTRAL GULF STATES LATE FRIDAY THROUGH EARLY SATURDAY MORNING. AHEAD OF THE FRONT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP...AFFECTING THE AREA PRIMARILY FROM LATE FRIDAY AFTERNOON THROUGH FRIDAY EVENING. THERE IS A MODERATE RISK OF SEVERE STORMS ON FRIDAY OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA...WITH A SLIGHT RISK OF SEVERE STORMS OVER COASTAL SECTIONS. ATMOSPHERIC CONDITIONS ARE SUPPORTIVE FOR SOME STRONG TO SEVERE STORMS. FROM AROUND MIDDAY THROUGH LATE AFTERNOON THERE WILL BE A CHANCE FOR DISCRETE STORMS THAT WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES AND LARGE HAIL OVER MOST INTERIOR LOCATIONS. BY LATE AFTERNOON AND THROUGH THE EVENING HOURS...A SQUALL LINE IS EXPECTED TO MOVE WEST TO EAST ACROSS THE ENTIRE REGION. THE LINE OF STORMS WILL BE MOVING INTO SOUTHEAST MISSISSIPPI DURING THE LATE AFTERNOON AND EARLY EVENING TIME FRAME...THEN PROGRESS EASTWARD TO ALONG THE I-65 CORRIDOR THROUGH 10 PM...THEN EAST OF A LUVERNE ALABAMA TO DESTIN FLORIDA LINE BY AROUND MIDNIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS ASSOCIATED WITH THIS LINE OF THUNDERSTORMS...ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE. MODERATE TO STRONG WINDS OVER THE MARINE AREA FRIDAY THROUGH SATURDAY WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. OVER THE WEEKEND AND INTO THE MIDDLE PART OF NEXT WEEK...NO SEVERE WEATHER IS ANTICIPATED AS HIGH PRESSURE DRIFTS EAST ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE REQUIRED LATE FRIDAY AFTERNOON THROUGH FRIDAY EVENING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 10:20 AM CDT | Tornado Warning | MOB | Washington | 40 min |
| Apr 15, 10:50 AM CDT | Tornado Warning | MOB | Clarke, Washington | 40 min |
| Apr 15, 10:56 AM CDT | Tornado Warning | MOB | Choctaw | 49 min |
| Apr 15, 11:09 AM CDT | Tornado Warning | MOB | Washington | 51 min |
| Apr 15, 11:26 AM CDT | Tornado Warning | MOB | Clarke, Monroe | 49 min |
| Apr 15, 11:41 AM CDT | Tornado Warning | MOB | Choctaw | 64 min |
| Apr 15, 11:52 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 38 min |
| Apr 15, 12:07 PM CDT | Tornado Warning | MOB | Monroe | 38 min |
| Apr 15, 12:20 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 40 min |
| Apr 15, 12:35 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 24 min |
| Apr 15, 12:44 PM CDT | Tornado Warning | MOB | Washington | 46 min |
| Apr 15, 12:51 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 33 min |
| Apr 15, 1:09 PM CDT | Tornado Warning | MOB | Washington | 51 min |
| Apr 15, 1:22 PM CDT | Tornado Warning | MOB | Clarke, Washington | 21 min |
| Apr 15, 1:46 PM CDT | Tornado Warning | MOB | Clarke, Washington | 44 min |
| Apr 15, 2:06 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 27 min |
| Apr 15, 2:22 PM CDT | Tornado Warning | MOB | Clarke, Monroe, Wilcox | 38 min |
| Apr 15, 2:55 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 50 min |
| Apr 15, 3:18 PM CDT | Tornado Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 57 min |
| Apr 15, 3:41 PM CDT | Tornado Warning | MOB | Clarke, Washington | 32 min |
| Apr 15, 4:02 PM CDT | Tornado Warning | MOB | Choctaw | 58 min |
| Apr 15, 4:27 PM CDT | Tornado Warning | MOB | Clarke, Monroe | 48 min |
| Apr 15, 4:57 PM CDT | Tornado Warning | MOB | Choctaw | 42 min |
| Apr 15, 5:09 PM CDT | Tornado Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 51 min |
| Apr 15, 5:44 PM CDT | Tornado Warning | MOB | Monroe, Wilcox | 31 min |
| Apr 15, 5:47 PM CDT | Tornado Warning | MOB | Choctaw | 58 min |
| Apr 15, 5:54 PM CDT | Tornado Warning | MOB | Wilcox | 51 min |
| Apr 15, 5:59 PM CDT | Tornado Warning | MOB | Butler | 26 min |
| Apr 15, 6:23 PM CDT | Tornado Warning | MOB | Wilcox | 32 min |
| Apr 15, 6:34 PM CDT | Tornado Warning | MOB | Choctaw | 41 min |
| Apr 15, 6:44 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 61 min |
| Apr 15, 5:49 AM CDT | Fire Weather Watch | MOB | 24 hr | |
| Apr 15, 10:15 AM CDT | Tornado Warning | MOB | Wayne | 45 min |
| Apr 15, 10:34 AM CDT | Tornado Warning | MOB | Greene, Perry | 41 min |
| Apr 15, 11:35 AM CDT | Tornado Warning | MOB | Wayne | 40 min |
| Apr 15, 2:06 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene | 39 min |
| Apr 15, 5:59 PM CDT | Tornado Warning | MOB | Wayne | 61 min |
| Apr 15, 6:38 PM CDT | Tornado Warning | MOB | Greene, Perry | 37 min |
| Apr 15, 6:49 PM CDT | Tornado Warning | MOB | Greene, Perry | 41 min |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.